# SDR PCAA9700667

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 82920010349
- Condition: Failed
- Location: Spoiler System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM SCE TO PIT, THE NR 2 HYDRAULIC SYSTEM LOST PRESSURE AND QTY FOR 20 MINUTES.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND A HYDRAULIC LINE TO THE GROUND SPOILER SYSTEM SPLIT.  INSTALLED FLEXIBLE  LINE IAW DHC PROCEDURES, SYSTEM OPERATIONAL AND LEAK CHECKED GOOD.  INSPECTION PER DHC CHAPTER 05-50 COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.  (M)
